MathSciNet Relay Station
MathSciNet bibliographic data
MR958050 28A20 (04A15 54C65)
Maitra, A.; Rao, B. V.; Srivatsa, V. V. Some applications of selection theorems to parametrization problems. Proc. Amer. Math. Soc. 104 (1988), no. 1, 96–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement